# SDR MASA2015092812431

- Difficulty date: September 28, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N950LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15119
- Aircraft time: 12,755 hours, 12,518 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ATO AIR CONDITIONING SMOKE AND FUME IN FLT DECK AND CABIN.  C/W POST COMP WASH ENGINE RUNS OPS CHECKED. NO FURTHER DEFECTS NOTED.
